MathSciNet Relay Station
MathSciNet bibliographic data
MR1081694 22C05 (22A05)
Dikranjan, Dikran N.; Shakhmatov, Dmitrii B. Compact-like totally dense subgroups of compact groups. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1119–1129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement